MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fainting (1847); Dizziness (2194)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-78- user hematocrit low.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer's daughter stated the customer's condition had improved and that she did not currently have any diabetic symptoms.Daughter stated that customer had medical attention on (b)(6) 2018.Customer had tried to test that morning but kept getting e-0 error.Customer was sitting on the bed and then she had passed out due to low blood sugar.Customer had not eaten or taken any medication.Daughter had called the ambulance around 10:15 am.The paramedics tried to get her up, but they did not give her any medication.Customer got up and then passed out again and she was taken straight to the hospital.The diagnosis was low blood sugar.Customer's eyes and lips were white.No medication was given at the hospital, hospital waited for her to wake up.The hospital did not perform a blood test (b)(6) 2018.The hospital had performed a blood test using their meter on (b)(6) 2018 and obtained a result of 216 mg/dl; daughter stated the result was fine.Customer had been given a blood transfusion on (b)(6) 2018.Customer was discharged from the hospital on (b)(6) 2018.No blood test was performed.No additional blood test was performed using the truemetrix air meter.Daughter stated the meter still reads e-0 error.Daughter stated she will speak to the doctor about getting customer a different company meter.Daughter declined replacement at this time.
 
Event or Problem Description
Consumer reported complaint for e-0 after blood sample is absorbed accompanied by symptoms.Nurse is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling dizzy.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms at the time of the call.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of e-0 truemetrix air meter.The test strip lot manufacturer's expiration date is 10/31/2018 and open vial date is (b)(6) 2010.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7373014
Report Number1000113657-2018-00360
Device Sequence Number1092724
Product Code NBW
UDI-Device Identifier00011822590051
UDI-Public(01)00011822590051
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2465
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;